Sh:342

Bib entry
@article{Sh:342,
 author = {Hrushovski, Ehud and Shelah, Saharon},
 title = {{A dichotomy theorem for regular types}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {45},
 number = {2},
 year = {1989},
 pages = {157--169},
 issn = {0168-0072},
 doi = {10.1016/0168-0072(89)90059-6},
 mrclass = {03C45},
 mrnumber = {1044122},
 mrreviewer = {John T. Baldwin},
 doi = {10.1016/0168-0072(89)90059-6},
 conference = {Stability in model theory, II (Trento, 1987)}
}